# SDR SWAA2025011686508

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 56,914 hours, 34,401 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER GEAR DOOR CRACKED AT FORWARD ATTACH POINT<[01] REMOVED LEFT MLG CENTER AND LOWER/INNER DOOR ASSEMBLY IN REF AMM 32-13-11.
